# SDR ABXA201012210175

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,043 hours, 39,574 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM SOUNDED DURING FLIGHT - NO SMOKE.  REMOVED AND REPLACED SMOKE ALARM IAW 26-13-01-4.  NO DEFECTS NOTED.
